Not so benign intracranial hypertension.

Update item information
Publication Type Journal Article
School or College School of Medicine
Department Ophthalmology; Obstetrics & Gynecology; Neurology
Creator Digre, Kathleen B.
Title Not so benign intracranial hypertension.
Date 2003-03-22
Description Despite many controversies, intracranial hypertension due to use of doxycycline does occur. Practitioners prescribing the tetracyclic antibiotics should be aware of the syndrome of increased intracranial pressure, and pay particular attention to the ocular fundus for papilloedema. Appropriate referral for visual testing should be made, and treatment directed at stopping the drug and instituting symptomatic treatment that lowers the intracranial pressure.
Type Text
Publisher British Medical Association
Volume 326
Issue 7390
First Page 613
Last Page 614
Subject Venous Occusion; Venous Hypertension; Tetracycline, Doxycycline; Minocycline
Subject MESH Anti-Bacterial Agents; Doxycycline; Pseudotumor Cerebri; Vision Disorders
Language eng
Bibliographic Citation Digre KB. Not so benign intracranial hypertension. BMJ. 2003 Mar 22;326(7390):613-4. Retrieved October 9, 2006 from http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?CMD=Display&DB=pubmed
Format Medium application/pdf
Identifier ir-main,483
ARK ark:/87278/s6rx9wrp
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2012-06-13
ID 707542
Reference URL https://collections.lib.utah.edu/ark:/87278/s6rx9wrp
Back to Search Results